It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 Showing 61 - 80 of 125 for muscle aches from lipitor. (0.014 seconds)


... tors come into play that affect both the efficacy and adverse reactions of drugs. Based on numerous responses on this and other boards many people have reported muscle aches, memory loss etc. to their Doctor only to be told that statins aren't the cause and to continue to take them. ... (76 replies)
... Heres a couple suggestions ------------------- Flaxseed on the order of 20-30 + grams daily (what the research used) signifigantly improved a variety of cholesterol values in a positive manner Other advide that would be of benefit to you would the avoidance of sugar (in particuarly refined sugars such as High Fructose Corn Syrup), Trans Fatty Acids, and artificial... (24 replies)
... Statin side effects definitely include muscle aches and pains. That's just the tip of the iceburg. Glad you stopped statins. ... (8 replies)

... Do you ever completely recover from this? ... (24 replies)
... she would work with you, but U have to make it clear from the beggining, U feel U need that med. or something as good so U can get your sleep. ... (26 replies)
... I was taking Zocor 10 mgs and there was no problem from it. Then I was told to start taking 20 mgs and my back started hurting terribly so I went back to 10 mgs. ... (26 replies)
... I would definitely talk with the dr. My husband was on LIpitor for years, and all he did was complain about pulled muscles, and yes, even in the chest, but figured it was half his job, lifting, and half arthritis. ... (13 replies)
... To me it seems that since I've had all of these muscle aches, the more I do that is out of my regular physical activity, the worse the aches become. ... (13 replies)
... effects from statins. ... (15 replies)
... Numerous adverse side effect reports have implicated Lipitor as a possible cause for severe neuromuscular degeneration. ... (4 replies)
... it greatly increases your chances of muscle problems, and should only be done if you continue to have high triglycerides while on a statin alone. ... (15 replies)
... My cardiologist recently took me off of Lipitor and does not recommend statins for any of his patients, regardless of what their blood cholesterol reading is. Why? ... (29 replies)
... Glad to hear that you recovered from your muscle problems. That is very encouraging. I was having weakness and pain in one arm and both hips. ... (27 replies)
... My first medication for cholesterol was Lipitor was on for along time, always complained about severe muscle aches. My Doctor said it cannot be from meds. stopped taking even though she said not to. So my Dr. ... (7 replies)
... at around 8, but some time back I decided that taking Lipitor was a waste of money, so stopped taking it altogether. ... (3 replies)
... Has Lipitor caused anyone to have stomach trouble or frequent urination? ... (2 replies)
Crestor Safe ?
May 25, 2005
... I know I was not imagining things when I had sudden, severe muscle pains and weakness a few months after Tricor was added to my Lipitor. ... (19 replies)
... I was on Lipitor for 5 weeks. I experienced muscle aches, which began with my upper left arm, and over time spread to my upper right arm, then to my whole left arm, my shoulders and chest. ... (22 replies)
Policosanol
Oct 14, 2002
... have a well documented history of causing muscle aches. Policosanol does not. Two completely different compounds that treat cholesterol in different ways. ... (39 replies)
... t continued and continued. He went to an Orthopedic Specialist who determined there was nerve impingement that would require surgery and did he remember anything from his past about the foot... ... (14 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 01:43 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!